Advertisement

Can I accidently overdose on phenytek?

If you do not follow the directions exactly, you can accidentally take too much Phenytek and overdose. Swallow the time-released capsules whole. If you break or chew them, you will receive too much medicine in your system at one time. This can cause an accidental overdose. Talk with your doctor or pharmacist about directions you do not understand.

Continue Learning about Anticonvulsant

Can I take Neurontin with other medicines?
MDLIVEMDLIVE
Yes, but check with your doctor or pharmacist on possible interactions. Generally, neurontin won't s...
More Answers
How effective are anticonvulsants for treating migraines?
Donna Hill Howes, RNDonna Hill Howes, RN
Valproic acid and topiramate have been considered the top choices among anticonvulsants for reducing...
More Answers
What are the side effects of valproic acid in people with dementia?
Sarah N. Mourra, MDSarah N. Mourra, MD
The side effects or adverse effects from valproic acid (Depakote) in people with dementia involve ra...
More Answers
What should I know before taking gabapentin?
Donna Hill Howes, RNDonna Hill Howes, RN
Gabapentin may not be a good option for women who are pregnant, considering pregnancy, or who may be...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.